On the Discrepancy of the Halton Sequences
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 15
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a1,
author = {Emanouil I. Atanassov},
title = {On the {Discrepancy} of the {Halton} {Sequences}},
journal = {Mathematica balkanica},
pages = {15},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a1/}
}
Emanouil I. Atanassov. On the Discrepancy of the Halton Sequences. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 15. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a1/